On the pagenumber of complete bipartite graphs

Hikoe Enomoto, Tomoki Nakamigawa, Katsuhiro Ota

Research output: Contribution to journalArticle

31 Citations (Scopus)

Abstract

The pagenumberp(G) of a graphGis defined as the smallestnsuch thatGcan be embedded in a book withnpages. We give an upper bound for the page-number of the complete bipartite graphKm,n. Among other things, we provep(Kn,n)≤⌊2n/3⌋+1 andp(K⌊n2/4⌋,n)≤n-1. We also give an asymptotic result: min{m:p(Km,n)=n}=n2/4+O(n7/4).

Original languageEnglish
Pages (from-to)111-120
Number of pages10
JournalJournal of Combinatorial Theory. Series B
Volume71
Issue number1
DOIs
Publication statusPublished - 1997 Sep 1

ASJC Scopus subject areas

  • Theoretical Computer Science
  • Discrete Mathematics and Combinatorics
  • Computational Theory and Mathematics

Fingerprint Dive into the research topics of 'On the pagenumber of complete bipartite graphs'. Together they form a unique fingerprint.

  • Cite this